It's been 3 days since my first time having sex, we used protection but I'm not on the pill or any sort of birth control. After, my stomach started to feel weird almost upset and it still does. I don't know if I'm just being paranoid or anything but it feels like I'm hungry a lot too. I'm scared...my last cycle started Dec. 19 and usually lasts 26/27 days so its due again around Jan. 15...plz help me cause I'm freaking out...Is this normal, could I be???
the same thing happen to me but its a bit different because he couldnt get in. we also used protection and im also not on any sort of birth control. same thing with my stomach it started feeling weird. i couldnt really eat because i would get nauseous just on being paranoid. im pretty sure im not pregnant but i am going to the doctor just to make sure. i know this is a very late answer but i hope this helps because it is normal to be freaking out. please let me know how everything turned out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.